# SDR SWIA2020061251115

- Difficulty date: May 9, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 20,939 hours, 16,536 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Body Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRING SUPPORT STRUCTURE SPLICE ANGLE AT FS939 IS CORRODED.  (C-CHECK) RO 6/8/2020 AFT WING TO BODY FAIRING SUPPORT STRUCTURE SPLICE ANGLE AT FS939 REPLACED.  REF: SRM AND DWG.
